Journal of Lie Theory EMIS ELibM Electronic Journals Journal of Lie Theory
Vol. 14, No. 2, pp. 501--508 (2004)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Une courte démonstration de la formule de Campbell-Hausdorff

Loring W. Tu

Loring W. Tu
Department of Mathematics
Tufts University
Medford, MA 02155-7049

Abstract: We give a simple proof of an algorithm for computing the terms of the Campbell-Hausdorff formula. {\eightsl 2000 AMS Subject Classification}: Primary: 22E15; Secondary: 22E60

Full text of the article:

Electronic version published on: 1 Sep 2004. This page was last modified: 1 Sep 2004.

© 2004 Heldermann Verlag
© 2004 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition